Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How Bad Will The Headaches Be When You Get Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Articles
Body Positive

I Have a Bad Attitude and a Headache

The following sermon was offered to nearly a thousand worshippers who had gathered on the eve of World AIDS Day, 1995 for New York's Citywide Service of Hope and Remembrance, an annual event sponsored by AIDS Interfaith New York. As we approach this... Read more »
U.S. Centers for Disease Control and Prevention

HIV Drugs for Children Badly Needed in China

AIDS activists in China are calling on the nation to manufacture pediatric formulations of HIV drugs to administer to thousands of children with the disease. Because wealthy nations have had such success at preventing mother-to-child HIV... Read more »
Rick Sowadsky, M.S.P.H.

Home HIV Testing -- The Good and the Bad

Recently a new option for HIV testing became available. You can now takethe HIV test at home. However, home testing is not for everyone. The U.S. Food and Drug Administration (FDA)-approved HIV home tests are as accurateas the antibody tests done in... Read more »
Ask the Experts

Switch off of Atripla due to bad headaches?

I was taking Crixivan, Norvir and Truvada for quite a while. T cells were over 1000 and viral load undectable. Switched to Atripla 11 months ago due to once daily dosing. Since that time t cells have dropped to 750, viral load still undectable....
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Some patients could develop headaches from efavirenz or less like tenofovir so a switch off efavirenz in the setting of effective viral control is a reasonable option to considerin order to try and isolate the effect of efavirenz. KH... Read more »

Headaches Headaches Headaches

I have frequent headaches that will not go away with the usual Motrin, Tylenol and Aspirin. Any thoughts on how to better manage this side effect?...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Persistent severe headaches are not a common side effect of HIV therapy. Management would depend partly on which regimen you are taking and what is your HIV status (CD4 count, history of AIDS, HIV level), what other medications your are taking,... Read more »

Bad ID doctor, or am I a baby?

Dear Dr. Bob,Thanks for all of your insights and your witty remarks, your comments make it "fun" to learn about HIV/AIDS and solutions to different problems.I started on medication to treat my HIV about a month ago. Since I started the...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Laura,Thanks for writing. Are you being a baby or is the ID doctor being a jerk? That's an easy one. He's being a jerk - and an incompetent jerk at that!It is true that taking our HIV-related meds is no picnic, but nausea, vomiting,... Read more »

I have been stress so bad its making me sick.... second request.

HI doc,I need you to help me with a couple of things. On july 24, 2009 i had unprotected sex with a guy i barely even knew. ( because my husband and i were going through problems). About a week later i started to feel a little itching and...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Unprotected sex does place you at some degree of risk for STDs, including HIV. Contracting gonorrhea and chlamydia is concerning, as this could increase your risk of also contracting HIV if your partner was HIV infected. Your negative five-week... Read more »
Connect With Others

bad day with HIV

Posted by Anonymous, 3 Replies
Yesterday was one of the worst I have had since being diagnosed three years ago. All summer, I have been struggling with muscle pain and fatigue. Doc has concluded that it is caused by AZT, so we are switching that out.

I changed meds a month ago... Read more »

Headaches and HIV

Posted by Anonymous, 2 Replies
I need help desperately. I don't know what is going on with my body. Sometimes with HIV you can gauge yourself and see if things are going your way, sometimes you can't. I can't figure it out. I have been experiencing bad headaches in the last 2... Read more »

PLEASE PLEASE RESPOND..I NEED HELP BAD!!

Posted by can_I_live, 2 Replies
A few weeks after an unprotected vaginal sex encounter I experienced what I thought was classic ARS. The symptoms included mouth ulcers, fatigue, swollen lymph nodes, loss of 15lbs, full body rash with what looked like ance, thrush, sore... Read more »

Done a bad thing.

Posted by Geniz, 2 Replies
I tested negative at 3 weeks, negative at 6 weeks, negative 9 weeks.
Had unprotected sex with a woman of unknown status.

Symptoms: Palpable painless small nodes (neck, groin), mild body aches (joints, muscles, abdomen), mild headaches, tiny tiny... Read more »